MathSciNet Relay Station
MathSciNet bibliographic data
MR2241084 (2007b:11006) 11A63
Kovács, A. Generalized binary number systems. Ann. Univ. Sci. Budapest. Sect. Comput. 20 (2001), 195–206.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement